# SDR 02FDEA00733

- Difficulty date: October 7, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 26,283 hours, 14,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED AT BS 720D+12 AT STR 19L.  R&R SKIN PER SRM 53-30-3 FIG 14.
